Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nutrional deficiency - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   ok
Doctor :   Hi
User :   Hello
Doctor :   How can i help u?
User :   ok, so here's the deal. it's been about 3 weeks now that I cant eat..i'm iving on Ensure drinks..they are the only thing that I can stomach...and now my skin is breaking out in big red spots
User :   they look like bruises but they're not
Doctor :   ok
User :   I will tell you that I WAS on Zypreza and Depakote and am currently on Xanax
User :   Zyprexa*
Doctor :   ok
User :   with the information I just gave you, is there any speculation on what it could be?
User :   (The spots)
Doctor :   it seems to be dermatitis
Doctor :   the cause is nutritional deficiency coupled with infection probably

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor